# SDR DALA2024113011293

- Difficulty date: November 28, 2024
- Submitted: November 30, 2024
- Operation: Air carrier
- Aircraft: N429DX
- Make and model: Airbus A330-941
- Aircraft serial: 2067
- Aircraft time: 1,565 hours, 182 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Door 2r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3429 DURING FLIGHT THE FLIGHT ATTENDANT PANEL HAD "CHECK DOOR PRESSURE" MESSAGE FOR DOOR 2R. CORRECTIVE ACTION: REPLACED AND SERVICED DOOR ASSIST BOTTLE PER A330 AMM 52-15. OK FOR SERVICE. (6716656)
